Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Intense lower back pain, numbness in legs, discomfort in abdominal area. Had taken anti-inflammatory shots, pain killers. Cause?

Hi my Lower back has been hurting for the past week I went to see an urgent care doctor they gave me a anti inflammation shot n some pain killers it help a little but now it s hurtin again she said if I got any numbness in my legs I said no because I didn t but now I do is it some thing to worry about I m also gettin a little discomfort in my adomanol area.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Ayurveda Specialist 's  Response
Hello and thanks for writing in at HCM
Yes you have a little thing to worry about if you don't take complete bed rest till the symptoms disappears. The pain and numbness in the leg is due to nerve compression at the vertebra level of the spine. If you don't take rest and avoid jerky movements of the spine this will increase and in later stage cause PIVD.
Go for X-ray spine and consult your doctor and if he advise do MRI lumbosacral spine. Till you consult a doctor and do your X-ray take complete bed rest.
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor